# SDR CA140814004

- Difficulty date: August 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,224 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633211
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 3,891 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELASTOMERIC RUBBER OF THE SPHERICAL STOPS, FOUND TO BE CRACKED AND EXTRUDING BEYOND LIMITS.
